PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 158 | 3 | 241-248
Tytuł artykułu

Sur les rétractes absolus Pn -valués de dimension finie

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
FR
Abstrakty
EN
We prove that a k-dimensional hereditarily indecomposable metrisable continuum is not a $P_k$-valued absolute retract. We deduce from this that none of the classical characterizations of ANR (metric) extends to the class of stratifiable spaces.
Twórcy
autor
  • Universite Paris 6, UFR 920, Boîte courrier 172, 4 place Jussieu, 75252 Paris Cedex 05, France, cauty@ccr.jussieu.fr
Bibliografia
  • [1] R. H. Bing, Higher-dimensional hereditarily indecomposable continua, Trans. Amer. Math. Soc. 71 (1951), 267-273.
  • [2] M. Brown, Some applications of an approximation theorem for inverse limits, Proc. Amer. Math. Soc. 11 (1960), 478-483.
  • [3] R. Cauty, Un espace métrique linéaire qui n'est pas un rétracte absolu, Fund. Math. 146 (1994), 85-99.
  • [4] R. Cauty, Quelques problèmes sur les groupes contractiles et la théorie des rétractes, Mat. Studii 3 (1994), 111-116.
  • [5] W. E. Haveri, Locally contractible spaces that are absolute neighborhood retracts, Proc. Amer. Math. Soc. 40 (1973), 280–284
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv158i3p241bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.